Loading ...
Sorry, an error occurred while loading the content.
 

RE: [FH] Side effets of heart medications

Expand Messages
  • Linda Irrgang
    You can also dip their pills in olive oil which has a few beneficial effects: No sticking in throat Lubricates more than just the pill; ie bowel movements Is
    Message 1 of 7 , Apr 25, 2009
      You can also dip their pills in olive oil which has a few beneficial effects:



      No sticking in throat

      Lubricates more than just the pill; ie bowel movements

      Is good for the bloodwork, for whatever reason

      Is heart healthy

      Good for stomach lining



      And maybe more but those are my thoughts…



      Linda

      _____

      From: feline-heart@yahoogroups.com [mailto:feline-heart@yahoogroups.com] On Behalf Of jintzr
      Sent: Saturday, April 25, 2009 7:41 AM
      To: feline-heart@yahoogroups.com
      Subject: Re: [FH] Side effets of heart medications








      One other thing it could be- nausea. My cardiologist had me start the lasix and enalapril 2 weeks apart, because he said if you start them both at the same time the cat always get nausea. CoQ10 can also cause nausea. You can try organic slipperly elm bark for that, you can make a syrup (listed on the CRF website) or you can try it in some canned food. Make sure you give it about an hour and 1/2 to 2 hours away from regular meds. You can also try some pepcid. For pepcid, 1/2 of 10mg tablet was the dose my vet said I could give.

      Also, are you giving your cat a little water after you cat takes their meds? It's very important that you give them a little water by syringe or give them some canned food to eat afterwards. The pill gets stuck in their throats otherwise, and causes all kinds of irritation.

      Those are just a couple other things you could check out.

      Donna

      --- In feline-heart@ <mailto:feline-heart%40yahoogroups.com> yahoogroups.com, Tanika Lafi <tanikalafi@...> wrote:
      >
      > Thanks for your responses, Lyn and Jessica.
      >
      >
      > I checked with the cardiologist. She thinks its probably some irritation in the throat, perhaps after eating a bit of grass. But, we'll be monitoring Sesame.
      >
      > Best,
      >
      > Tanika
      > *******************************************************************************
      > “Until he extends his circle of compassion to include all living things,
      > man will not himself find peace.” Albert Schweitzer
      > *******************************************************************************
      >





      [Non-text portions of this message have been removed]
    Your message has been successfully submitted and would be delivered to recipients shortly.